# SDR DLL13953489

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Aft Press Dome
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RAPID DEPRESSURIZATION 33,000 FEET, SOURCE UNKNOWN.  LOUD BANG, UNABLE TO REGAIN CONTROL OF PRESSURIZATION.  ABLE TO HOLD CABIN ALTITUDE TO 7,000 AT A/C ALTITUDE OF 14,000, RETURNED TO LAX.  FOUND AFT PRESSURE P-DOME CHORD ANGLE THAT ATTACHED P-DOME TO FUSELAGE STRUCTURE FRACTURED BETWEEN STRINGER NR 10 AND NR 55.  CRACK LENGTH WAS APPROXIMATELY 12 FEET, UNDER INVESTIGATION.
